# SDR NOCA10811

- Difficulty date: October 21, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143068
- Part serial: 1080
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK DUE TO LEFT ENGINE BLEED OFF LIGHT ILLUMINATED AFTER 80 KTS DURING TAKEOFF AFTER RESETTING THE ENGINE BLEED SWITCH THE LIGHT EXTINGUISHED.  THE LIGHT RE-APPEARED TIMES THROUGHOUT THE FLIGHT BOTH ENGINE DUCT PRESS WERE EVENLY MATCH BUT VARIED IN DIFFERENT OCCASIONS BY 23-30 PSI.  REPLACED PRSOV AS PER MM 36-11-09 LEAK AND OPS CHECK GOOD.
